| Catalog Number |
366593 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
In this mdr, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.As htl is an oem manufacturing site.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that prior to use with 2 bd microtainer® contact-activated lancet the protective cap is loose and falls off.The following information was provided by the initial reporter, translated from japanese to english: cap off.
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2243072-2023-01719 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.
Event or Problem Description